# SDR ASOA2013020802986

- Difficulty date: January 19, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 17,612 hours, 16,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FS 364-394 AND LBL 9.  REMOVED CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.  REPLACED WITH SERVICEABLE SEAT TRACK IAW AMM 53-61-11-400-802.
